# SDR SWAA2021111241636

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737*
- Aircraft serial: 32477
- Aircraft time: 56,616 hours, 33,651 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WHEEL WELL PANEL 193D HAS CHAFING ON T/E AND ELONGATED HOLES ; LOWER WHEEL WELL PANEL 193D HAS CHAFING ON TE AND ELONGATED HOLES / [01] REMOVED AND INSTALLED NEW PANEL PER AMM 53-51-21; [02] C/W
